| Model Number |
VP558X-2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vp558x-2, srgproii 3-0 36 bl cv-23 da vp558x-2 (lot#d3j3569y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic inguinal herniorrhaphies, the two suture breaks very easily, the user had to modify the technique to avoid a possible recurrence; by modifying the technique, the patient has been asleep for more than an hour than she should have and her skin has been pricked several times by having to use more than ten sutures.There was no patient injury.